MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MARVEL; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION MARVEL; CATHETER, GUIDEWIRE
Model Number 2841
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that guidewire detachment occurred.The 90% stenosed target lesion was located in the mildly tortuous and calcified proximal artery.A 300cm marvel guidewire was advanced and angioplasty and stenting was performed.Upon removal of the guidewire, it was noticed that the distal wire tip was left in the proximal artery.Another stent was implanted to hold the wire fragment into the artery wall so that it would not migrate.The procedure was completed successfully and there were no patient complications reported.

Brand Name
MARVEL
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19988496
Report Number2124215-2024-47826
Device Sequence Number7075857
Product Code DQX
UDI-Device Identifier08714729881193
UDI-Public08714729881193
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2841
Device Catalogue Number2841
Device Lot Number0033071337
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Initial Report FDA Received Date08/14/2024
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown